# SDR USAASB04078

- Difficulty date: June 25, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N587US
- Make and model: Boeing 737301
- Aircraft serial: 23932
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Damaged
- Location: Door Hinge
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 301 - ON CLIMB-OUT FROM PHL, EN ROUTE TO MCO, THE AIRCRAFT WOULD NOT PRESSURIZE.  CREW SWITCHED ON THE ENGINE BLEEDS WITH NO HELP.  QUICK REFERENCE HANDBOOK PROCEDURES WERE ACCOMPLISHED BUT THE AIRCRAFT STILL WOLD NOT PRESSURIZE.  SWITCHED TO STANDBY, MANUAL AC AND DC PRESSURIZATION MODES AND CLOSED THE OUTFLOW VALVE WITH NO HELP.  FLIGHT ATTENDANT NOTICED A LOUD NOISE AT THE AFT RGHT SERVICE DOOR.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  (M)
